A Novel Characteristic Expanded Mixed Method for Reaction-Convection-Diffusion Problems

Joint Authors

He, Siriguleng
Fang, Zhichao
Liu, Yang
Li, Hong
Gao, Wei

Source

Journal of Applied Mathematics

Issue

Vol. 2013, Issue 2013 (31 Dec. 2013), pp.1-11, 11 p.

Publisher

Hindawi Publishing Corporation

Publication Date

2013-04-03

Country of Publication

Egypt

No. of Pages

11

Main Subjects

Mathematics

Abstract EN

A novel characteristic expanded mixed finite element method is proposed and analyzed for reaction-convection-diffusion problems.

The diffusion term ∇·(a(x,t)∇u) is discretized by the novel expanded mixed method, whose gradient belongs to the square integrable space instead of the classical H(div;Ω) space and the hyperbolic part d(x)(∂u/∂t)+c(x,t)·∇u is handled by the characteristic method.

For a priori error estimates, some important lemmas based on the novel expanded mixed projection are introduced.

The fully discrete error estimates based on backward Euler scheme are obtained.

Moreover, the optimal a priori error estimates in L2- and H1-norms for the scalar unknown u and a priori error estimates in (L2)2-norm for its gradient λ and its flux σ (the coefficients times the negative gradient) are derived.

Finally, a numerical example is provided to verify our theoretical results.

American Psychological Association (APA)

Liu, Yang& Li, Hong& Gao, Wei& He, Siriguleng& Fang, Zhichao. 2013. A Novel Characteristic Expanded Mixed Method for Reaction-Convection-Diffusion Problems. Journal of Applied Mathematics،Vol. 2013, no. 2013, pp.1-11.
https://search.emarefa.net/detail/BIM-490235

Modern Language Association (MLA)

Liu, Yang…[et al.]. A Novel Characteristic Expanded Mixed Method for Reaction-Convection-Diffusion Problems. Journal of Applied Mathematics No. 2013 (2013), pp.1-11.
https://search.emarefa.net/detail/BIM-490235

American Medical Association (AMA)

Liu, Yang& Li, Hong& Gao, Wei& He, Siriguleng& Fang, Zhichao. A Novel Characteristic Expanded Mixed Method for Reaction-Convection-Diffusion Problems. Journal of Applied Mathematics. 2013. Vol. 2013, no. 2013, pp.1-11.
https://search.emarefa.net/detail/BIM-490235

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references

Record ID

BIM-490235